# SDR REXA2014042900404

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 16,409 hours, 10,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY FLOOR STRIP MISSING FWD LAVATORY.  REPLACED MISSING RT EMERGENCY FLOOR STRIP IAW AMM 33-51-01.
